Differential and Integral Equations

Linear transport equations with initial values in Sobolev spaces and application to the Navier-Stokes equations

Benoit Desjardins

Full-text: Open access

Abstract

The purpose of this note is to present new results on linear transport equations with initial values in $W^{1,r}(\Omega)$ spaces, and coefficients in $W^{s+1,p}(\Omega)^N$, where $\Omega$ is a bounded open subset of $\mathbb{R}^N$ ($N \geq 2$) and $sp=N$. As an application, we also give refined regularity and uniqueness results for weak solutions of the two-dimensional density-dependent incompressible Navier-Stokes equations.

Article information

Source
Differential Integral Equations, Volume 10, Number 3 (1997), 577-586.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367525668

Mathematical Reviews number (MathSciNet)
MR1744862

Zentralblatt MATH identifier
0902.76028

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Desjardins, Benoit. Linear transport equations with initial values in Sobolev spaces and application to the Navier-Stokes equations. Differential Integral Equations 10 (1997), no. 3, 577--586. https://projecteuclid.org/euclid.die/1367525668


Export citation